# SDR FDEA201001030005

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA717035
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO FLOOR PANEL NR 183XB AFT SUPPORT AT STA 1841 FOUND CORRODED. CTR CARGO FLOOR PANEL NR 183XB AFT SUPPORT AT STA 1841 REPAIR CARRIED OUT IAW EA 1-5320-137504.  TITLE FUSELAGE LWR CTR CARGO AFT FLOOR PANEL SUPPORT AT STA. = 1841. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 109.
